Recovered Bounds for the Solution to the Discrete Lyapunov Matrix Equation

Takehiro MORI

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E77-A    No.3    pp.571-572
Publication Date: 1994/03/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Control and Computing
discrete Lyapunov,  matrix equation,  lower bounds,  

Full Text: PDF(141KB)>>
Buy this Article

For a discrete Lyapunov matrix equation, we present another such equation that shares the solution to the original one. This renders some existing lower bounds for measures of the size of the solution meaningful, when they yield only trivial bounds. A generalization of this result is suggested.

open access publishing via